... but my anxiety is back with a force to be reckoned with!! PANIC ATTACKS and chest pain... had an ekg done just to make sure it wasn't a heart attack! I was on the 40 mg dose last time, I am only doing 20 this time, hoping it doesn't cause the crazy sweet cravings like the 40 mg did!! so my question is, has anyone figured out how to stop the bloating ??? I am drinking lemon water like crazy!! I sure hope it helps!!
We are all here with you. Please keep us updated.
Bloating should go away after about two weeks or so, but comes back randomly. I have been on it for almost two years and today was just one of those days. It happens. I have not had a problem in a while. Maybe it was something I ate.
I personally drink tons of water, pop lil sugarless candies or gum and try to eat smaller meals. I have always taken my dose in the morning with real food, not just milk. Viibryd has proven to me it needs something to hold onto, like a banana, yogurt, oatmeal. Of course very occasional upset stomachs do occur, but nothing I relate to Viibryd. I believe I've been on this med for 11 months now and all the side effects are gone. Viibryd and I have settled into a comfortable routine.
Hope it's better for you this time. Try to hang in there until your system makes the needed adjustments. Please keep us posted along the way.
Frenchie in St Tropez France
I had the same problem when I went on Viibryd and reached the max dose of 40mg. I puffed up like a balloon and gained 7 pounds in a week. I immediately cut the dose down to 10mg (I know not to stop taking any anti-depressants suddenly), and my weight went back to normal and the bloating ceased. Personally, I still didn't feel 100% better on Viibryd, and I was still having panicky, worried feelings throughout the day. I saw my psychiatrist last week and told him I wanted to go back on Lexapro (I'd been on it for 7 years and went off a few months ago to try Viibryd), and I told him to stop the Viibryd. I feel 100% BETTER now and back to my old self. I'm motivated for the first time in months and the panic is gone. In other words, I do not miss Viibryd at ALL. Personally for me, the combination of an SSRI and a nor-epinephrine inhibitor like Wellbutrin XL works wonders for me. I am so glad I listened to my intuition and trusted my body and brain!! Frenchie, I also am posting this response to update you as well (you are hilarious when you speak of joining this group because you were "obnoxious about the Viibryd side effects.") You are SO right! I'm the same way. I also told my psychiatrist that a number of people are experiencing side effects that need to be studied more and I gave him the information for this support group. I hope medical professionals decide to look into it more. All I know is it's such a relief to feel "normal" again and as if I can once again function as a part of society. ;)
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2011 • 4 answers
Posted 21 May 2013 • 3 answers
Posted 20 Mar 2014 • 3 answers
Posted 8 May 2016 • 1 answer
Posted 13 Jul 2016 • 5 answers